What's the Best Way to Treat Breakouts on Skin Sensitve After Mixto?

I used Aquaphor for about a week after Mixto and my skin is broken out only where I used it so I'm sure that's the culprit. How can I clear this up considering how sensitive my skin is following the Mixto?

Doctor Answers 1

Acne Breakouts after MIXTO - due to Aquaphor?

I stopped using Aquaphor many months ago in my patients when I saw the additional breakouts. It is a thick ointment that can clog pores especially if used after 48 hours post-procedure. Stop using the Aquaphor and switch to a gentle cleanser and lighter moisturizer. That should help.


Nashville Ophthalmologist
4.8 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.